Alert archive / New Jersey / Special Marine Warnings in 2018

Special Marine Warning 72, NWS Philadelphia/Mount Holly

August 2, 2018

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 2, 2018, 6:02 PM EDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2018, 6:02 PM EDT (22:02 UTC)
Expired
Aug 2, 2018, 7:00 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

503 
WHUS51 KPHI 022202
SMWPHI
ANZ430-431-022300-
/O.NEW.KPHI.MA.W.0072.180802T2202Z-180802T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
602 PM EDT THU AUG 2 2018

The National Weather Service in Mount Holly NJ has issued a

* Special Marine Warning for...
  Delaware Bay...

* Until 700 PM EDT.

* At 602 PM EDT, a strong thunderstorm was located near Miah Maull
  Light, moving northeast at 30 knots.

  HAZARD...Wind gusts to 40 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Fortesque Beach, Miah Maull Light, Cross Ledge Light, Fourteen Foot
  Bank Light, East Point and Bowers Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 3935 7527 3931 7522 3932 7519 3931 7516
      3927 7520 3922 7514 3924 7512 3923 7505
      3929 7501 3940 7504 3932 7494 3940 7477
      3945 7474 3943 7470 3931 7495 3922 7500
      3920 7499 3897 7528 3907 7542 3913 7542
TIME...MOT...LOC 2202Z 220DEG 28KT 3909 7531 

HAIL...0.00IN
WIND...40KTS

$$

Kruzdlo
1 follow-up statement
536 
FZUS71 KPHI 022252
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
652 PM EDT THU AUG 2 2018

ANZ430-431-022300-
/O.EXP.KPHI.MA.W.0072.000000T0000Z-180802T2300Z/
652 PM EDT THU AUG 2 2018

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 700 PM EDT...

The affected areas were... 
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...

The thunderstorms are moving out of the area and are weakening. The 
Special Marine Warning will be allowed to expire.

LAT...LON 3935 7527 3931 7522 3932 7519 3931 7516
      3927 7520 3922 7514 3924 7512 3923 7505
      3929 7501 3940 7504 3932 7494 3940 7477
      3945 7474 3943 7470 3931 7495 3922 7500
      3920 7499 3897 7528 3907 7542 3913 7542
TIME...MOT...LOC 2250Z 220DEG 28KT 3937 7501 

$$

Kruzdlo

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 2, 4:00 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 2, 4:00 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
400 PM EDT Thu Aug 2 2018

.SYNOPSIS...
High pressure associated with an upper-level ridge remains over
the western Atlantic, keeping a deep southerly flow over the
region. The pattern turns more progressive Friday as the upper-
level trough over the Great Lakes shifts off to the east and
high pressure over the Atlantic builds to the southwest. High
pressure should dominate our area for the early part of next
week before another upper-level trough moves in by mid- week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
High pressure remains entrenched over the western Atlantic Ocean, and
S-SW flow around the high continues to user a tropical airmass into
the Northeast and Mid-Atlantic with surface dewpoints well into the
70s. A stationary boundary remains over western NY and PA, and
extends down along the spine of the Appalachians. A stronger cold
front remains over the Great Lakes and Midwest. Several strong
shortwaves will slide through eastern PA and northern NJ. This
pattern is quite similar to the pattern in place Wednesday night.
However, storms are a bit more progressive, and will continue to
impacts areas east of the I-95 corridor.

Plenty of moisture and instability in place. PWATs range from 1.6-
1.9", and surface-based CAPE values range from 2000-3000 J/kg. In
addition, there is 30-40 kt of 0-6 km shear. This will help keep
those storms moving, but training of storms could result in flash
flooding, mainly in eastern PA. Flash Flood Watch for southern
Poconos and Lehigh Valley remains in effect for tonight, and has
been extended to account for potential flash flooding Friday and
Friday night.

The heaviest of the storms taper off by midnight, but some lingering
showers and storms could impact far western areas into daybreak.

With abundant low level moisture in place, patchy fog and stratus is
likely to redevelop late tonight and into Friday morning.

Warm and humid tonight with lows in the 70s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Cold front over the Great Lakes and Midwest makes some eastward
progression on Friday, and should be entering the Ohio Valley late
in the afternoon. Low pressure develops along that front and lifts
to the north and east throughout the day.

Another warm and humid day on tap for Friday with highs in the low
to mid 80s, possibly near 90 in parts of the Coastal Plain of NJ,
along with surface dewpoints in the 70s. Once again, there will be
plenty of moisture and instability for the development of strong to
potentially severe thunderstorms in the afternoon.

Surface-based CAPE values will be back up near 2000 J/kg, along with
PWATs approaching 2 inches. The difference is, these storms may not
move as quickly as tonight, as 0-6 km shear generally 15-20 kt. This
could result in potentially slower-moving storms, exacerbating the
flash flooding threat, especially if heavy rain falls tonight and
results in strong antecedent conditions for flash flooding. The
Flash Flood Watch has been extended through Friday to cover these
potential developments.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
After one more day of the stalled weather pattern, things look to
turn a little more progressive Saturday, though that doesn't
translate to complete drying, unfortunately.

A weak ripple of low pressure will move across the region Saturday
morning, followed by clearing conditions in the late afternoon.
Discrepency appears to exist regarding the axis of heavier rainfall,
which will likely fall along and northwest of the main surface low.
Will need to watch how things evolve tomorrow to see if consistency
is reached. As of now, several inches of rain appear likely north of
I-195 through Saturday. PWAT values above 2 inches will result in
heavy rain potential in showers and storms that do form. Highs
generally look to be in the mid to upper 80s for most of the area,
with upper 70s in the Poconos. It will remain humid with dew points
at or above 70.

High pressure builds into the area Sunday under a short-wave ridge
axis moving across the Northeast. This looks to give us some
much needed dry weather for Sunday and Monday. This will likely
be short-lived, however. With more sunshine, we should see
highs in the upper 80s to low 90s both Sunday and Monday. It
still stays somewhat humid though, with dew points struggling to
fall much below 70.

Rain chances will return Tuesday as an upper-level trough begins to
deepen over the Great Lakes. A short-wave trough will likely amplify
the existing trough by Thursday. This places our area under the
presence of deep southerly flow yet again. At this point, the
trough doesn't look to dig towards the Gulf of Mexico as the
previous two troughs have done. This will hopefully result in
less of a stalling pattern as we have seen. Highs on Tuesday
will generally be in the upper 80s and low 90s, with cooler
highs in the mountains. Increased rain chances keep things
cooler with highs staying in the upper 80s Wednesday and
Thursday, though it will likely be slightly cooler along the
coast and in the mountains. Dew points will tend to stay around
70, which will keep the humidity higher through Wednesday. PWAT
values will likely surpass 2 inches again Tuesday and Wednesday.
Things begin to improve Thursday with dew points falling back
into the upper 60s for most except along the coast and PWATs
drop back below 2 inches.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms through midnight or so.
Generally VFR conditions through this evening, but should a
thunderstorm pass over a given terminal, conditions down to IFR are
possible. Best chances for convection will be at KRDG/KABE, but some
storms could impact the I-95 corridor terminals as well. MVFR
conditions possible late tonight in fog/stratus. SW winds generally
less than 10 kt, except stronger wind gusts possible in
thunderstorms.

Friday...Generally a VFR forecast. Showers and thunderstorms will
impact terminals starting with KRDG and KABE in the afternoon before
spreading east to the I-95 corridor terminals late in the day. Heavy
rain and gusty winds with local IFR conditions possible. S-SW winds
less than 10 kt, except stronger wind gusts possible in
thunderstorms.

OUTLOOK...
Friday night...Showers and thunderstorms during the afternoon and
early evening hours. Lower ceilings and visibilities possible with
the showers and thunderstorms. Otherwise, generally VFR is expected
outside of the showers and thunderstorms.

Winds generally from the south to southwest 5-10 knots, with gusts
15-20 knots.

Saturday...Chance of additional showers/storms with associated
restrictions, mainly in the morning. Otherwise, generally VFR
expected.

Sunday - Monday...mainly VFR.

&&

.MARINE...
SCA remains in effect through tonight for NJ and DE ocean waters.
Wind gusts diminish to less than 25 kt this evening, and then seas
subside to less than 5 feet by daybreak. On Friday, SW winds 15-20
kt expected, but gusts should remain below 25 kt. Sub-SCA conditions
remain on DE Bay.

OUTLOOK...
Friday night...Marginal SCA conditions possible as winds
continue to gust 20-25 knots at times early before subsiding
below SCA levels overnight.

Saturday-Monday...Sub SCA conditions expected.

RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip currents
at the NJ and DE beaches through this evening. Breezy (10-15 mph) S-
SW winds and 4-6 ft swells will be the main drivers for this
moderate risk.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ054-055-
     060>062.
     Flash Flood Watch from Friday morning through Saturday morning
     for PAZ054-055-060>062.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Friday for ANZ450>455.

&&

Synopsis...Davis
Near Term...MPS
Short Term...MPS
Long Term...Davis/Miketta
Aviation...Miketta/MPS
Marine...Miketta/MPS
Hazardous weather outlook, Aug 2, 3:23 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
323 PM EDT Thu Aug 2 2018

PAZ054-055-060>062-031930-
Carbon-Monroe-Berks-Lehigh-Northampton-
323 PM EDT Thu Aug 2 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additional showers and thunderstorms are likely Friday and may lead
to localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-PAZ101>106-031930-
Sussex-Warren-Morris-Hunterdon-Somerset-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
323 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered showers and thunderstorms are expected once again this
afternoon into this evening and may produce very heavy downpours
leading to urban, small stream, and poor drainage flooding in spots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and thunderstorms are likely Friday and may lead
to more flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071-
031930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Delaware-Philadelphia-
323 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered showers and thunderstorms are expected this afternoon into
this evening and may produce very heavy downpours leading to urban,
small stream, and poor drainage flooding in spots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms late Friday into Friday night may result
in localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-031930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
323 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms late Friday into Friday night may result
in localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-031930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
323 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 2, 3:41 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
341 PM EDT THU AUG 2 2018

NJZ001-008>010-022015-
Morris-Hunterdon-Sussex-Somerset-
341 PM EDT THU AUG 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORRIS...NORTHEASTERN
HUNTERDON...EASTERN SUSSEX AND NORTHERN SOMERSET COUNTIES...

At 341 PM EDT, radar indicated thunderstorms were located along a
line extending from near Unionville to near Lebanon. Movement was
east at 30 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Morristown, Dover, Madison, Hopatcong, Florham Park, East Hanover,
Lincoln Park, Kinnelon, Chatham, Boonton, Butler, Wharton, Rockaway,
Morris Plains, Mount Arlington, Franklin, Mendham, Mountain Lakes,
Stanhope and Riverdale.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
      4102 7443 4100 7430 4097 7428 4090 7429
      4091 7430 4089 7434 4086 7432 4079 7437
      4074 7437 4067 7446 4065 7440 4064 7441
      4057 7486 4131 7459
TIME...MOT...LOC 1941Z 249DEG 25KT 4133 7455 4066 7479

Kruzdlo
Special weather statement, Aug 2, 4:37 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
437 PM EDT THU AUG 2 2018

MDZ012-015-022100-
Queen Anne's-Kent-
437 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...

At 436 PM EDT, a strong thunderstorm was located over Stevensville,
or 8 miles southeast of Gibson Island, moving northeast at 35 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Centerville, Chestertown, Centreville, Rock Hall, Church Hill, Old
Town, Grasonville, Stevensville, Langford, Chester, Overton, Starkey
Corner, Morgnec, Carville, Hope, Queenstown, Stevensville South,
Kingstown and Dominion.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
      3903 7624 3909 7623 3915 7626 3927 7599
      3905 7587 3902 7589 3893 7621 3896 7625
      3892 7625 3894 7628 3891 7630 3896 7631
      3891 7632 3892 7634 3895 7636
TIME...MOT...LOC 2036Z 244DEG 30KT 3903 7629

Kruzdlo
Special weather statement, Aug 2, 5:03 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
503 PM EDT THU AUG 2 2018

MDZ008-012-015-022130-
Queen Anne's-Cecil-Kent-
503 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S...KENT
AND SOUTH CENTRAL CECIL COUNTIES...

At 503 PM EDT, a strong thunderstorm was located over Old Town, or 8
miles northwest of Centerville, moving northeast at 30 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Chestertown, Church Hill, Cecilton, Millington, Sudlersville, Old
Town, Langford, Starkey Corner, Morgnec, Massey, Crumpton,
Kennedyville, Galena, Barclay and Kingstown.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3943 7590 3927 7575 3919 7576 3903 7614
      3918 7626
TIME...MOT...LOC 2103Z 236DEG 25KT 3916 7613

Kruzdlo
Special weather statement, Aug 2, 5:34 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
534 PM EDT THU AUG 2 2018

MDZ012-015-019-022200-
Queen Anne's-Talbot-Kent-
534 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TALBOT...
SOUTHWESTERN QUEEN ANNE'S AND SOUTHWESTERN KENT COUNTIES...

At 533 PM EDT, a strong thunderstorm was located over Romancoke, or 7
miles east of South River, moving northeast at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Talbot, Chester, Overton, Wye Mills, Grasonville, Stevensville,
Skipton, Queenstown, Stevensville South and Dominion.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3894 7636 3904 7631 3898 7628 3900 7617
      3903 7624 3914 7620 3892 7599 3881 7624
      3889 7620 3897 7625 3890 7625 3894 7627
      3891 7630 3896 7631 3891 7634 3886 7634
      3882 7625 3879 7632 3883 7630 3885 7638
TIME...MOT...LOC 2133Z 232DEG 20KT 3888 7636

Kruzdlo
Special weather statement, Aug 2, 5:36 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
536 PM EDT THU AUG 2 2018

DEZ001-002-MDZ012-015-022200-
Kent-New Castle-Queen Anne's-Kent-
536 PM EDT THU AUG 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S AND NORTHEASTERN KENT
COUNTIES...

At 535 PM EDT, a strong thunderstorm was located over Millington, or
14 miles southwest of Middletown, moving northeast at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Middletown, Smyrna, Clayton, Millington, Sudlersville, Sassafras,
Green Spring, Delaney Corner, Massey, Crumpton, Townsend, Galena,
Odessa, Kenton, Barclay and Chambersville.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3938 7582 3938 7577 3941 7577 3949 7560
      3944 7558 3941 7554 3940 7554 3935 7549
      3933 7550 3933 7546 3928 7543 3914 7586
      3930 7597
TIME...MOT...LOC 2135Z 241DEG 29KT 3926 7583

Kruzdlo
Special weather statement, Aug 2, 5:40 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT THU AUG 2 2018

DEZ002-003-022215-
Inland Sussex-Kent-
540 PM EDT THU AUG 2 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL SUSSEX
AND CENTRAL KENT COUNTIES...

At 539 PM EDT, a cluster of strong thunderstorms was near
Bridgeville, or 11 miles northwest of Georgetown, moving north at 35
mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Dover, Milford, Harrington, Camden, Bowers, Woodside, Viola, Rising
Sun-Lebanon, Rising Sun, Dover Base Housing, Big Stone Beach, Dover
Speedway, Wyoming, Felton, Frederica, Houston, Magnolia, Little
Creek, Leipsic and Rodney Village.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3893 7569 3935 7551 3933 7550 3933 7548
      3931 7544 3925 7540 3924 7541 3907 7541
      3900 7532 3894 7531 3893 7532 3887 7526
      3883 7535
TIME...MOT...LOC 2139Z 201DEG 28KT 3879 7556

Kruzdlo

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:40 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren37 min
Aug 1, 11:35 PM EDTSevere Thunderstorm WarningPHISalem20 min
Aug 2, 3:31 AM EDTFlash Flood WatchPHIMorris, Sussex, Warren55 hr
Aug 2, 1:41 PM EDTSpecial Weather StatementPHIBurlington34 min
Aug 2, 2:09 PM EDTSpecial Weather StatementPHIMonmouth36 min
Aug 2, 3:41 PM EDTSpecial Weather StatementPHIMorris34 min
Aug 1, 8:59 PM EDTSpecial Weather StatementPHIBerks61 min
Aug 1, 9:54 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh66 min
Aug 2, 1:50 PM EDTSpecial Weather StatementPHILehigh25 min
Aug 2, 2:19 PM EDTSpecial Weather StatementPHINorthampton41 min
Aug 1, 10:58 PM EDTSevere Thunderstorm WarningPHINew Castle47 min
Aug 2, 5:36 PM EDTSpecial Weather StatementPHINew Castle24 min
Aug 2, 5:40 PM EDTSpecial Weather StatementPHIKent35 min

Nearby

Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.